On Some Inequalities of the Cauchy-Bunyakovsky-Schwarz Type and Applications
Dragomir, Sever S and Sofo, Anthony (2008) On Some Inequalities of the Cauchy-Bunyakovsky-Schwarz Type and Applications. Tamkang Journal of Mathematics, 39 (4). pp. 291-301. ISSN 0049-2930Full text for this resource is not available from the Research Repository.
Some discrete inequalities of Cauchy-Bunyakovsky-Schwarz type for complex numbers with applications for the maximal deviation of a sequence fromits weighted mean are given.
|Uncontrolled Keywords:||ResPubID15136. Cauchy-Bunyakovsky-Schwarz inequality, complex numbers, maximal deviation, probability density.|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
|Date Deposited:||13 Oct 2011 02:19|
|Last Modified:||13 Oct 2011 02:19|
|ePrint Statistics:||View download statistics for this item|
Repository staff only